# SDR DHL2004873529

- Difficulty date: November 16, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: Horizontal Stab
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E ELONGATED HOLES IN UPPER SKIN (STA XFS 60.000-116.250) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW BOEING MSG 1-S23U2, 1-S32CQ, DWG SEMAN ED-3475.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  CUT OUT DAMAGED SKIN SEGMENT IAW BOEING MSG 1-S23U2, 1-S32CQ, DWG SEMAN ED-3475.  FABRICATED REPAIR DOUBLER (AL7075-T6 0.050) IAW BOEING MSG 1-S23U2, 1-S32CQ, DWG ED-3745.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 1.  INSTALLED EXTERNAL REPAIR DOUBLER AND NEW FASTENERS IAW BOEING MSG 1-S23U2, 1-S32CQ, DWG SEMAN ED-3745, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
